RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chegotov, Mikhail Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:92
Abstract pages:335
Full texts:234
E-mail:

http://www.mathnet.ru/eng/person86622
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. M. V. Chegotov, “Collision frequency shift of a short electromagnetic pulse”, Kvantovaya Elektronika, 34:3 (2004),  261–266  mathnet [Quantum Electron., 34:3 (2004), 261–266  isi]
2003
2. M. V. Chegotov, “Deformation of the spectrum of a short intense laser pulse interacting with matter”, Kvantovaya Elektronika, 33:4 (2003),  370–376  mathnet [Quantum Electron., 33:4 (2003), 370–376  isi]
2002
3. M. V. Chegotov, “Ionisation refraction as the cause of space — time modulation of a short intense laser pulse”, Kvantovaya Elektronika, 32:1 (2002),  19–26  mathnet [Quantum Electron., 32:1 (2002), 19–26  isi]
2001
4. M. V. Chegotov, “Conversion of electromagnetic waves at the ionisation front”, Kvantovaya Elektronika, 31:9 (2001),  804–810  mathnet [Quantum Electron., 31:9 (2001), 804–810  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020